# SDR 08FDEA01525

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: A5461139320400
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ATTACH ANGLE AND RIB 3-A (OUTBD) IS CRACKED.  REMOVED SHIM IAW A300-600 SRM 51-40-21 PG 7.   PART IS IDENTIFIED AS A SHIM WITH A CRACK 1 INCH LONG IAW SRM 54-52-31 FIG 2 ITEM 15.   FABRICATED SHIM.  SHIM IS INSTALLED IAW SRM 51-40-2  PG 7.
